# SDR COMA0010050

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- Aircraft time: 22,164 hours, 23,124 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Part number: 80054153
- Part serial: 0352
- Condition: False Indication
- Location: Cockpit
- Part time: 21,907 hours, 22,873 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOW OIL PRESSURE WARNING LIGHT ON MAP CAME ON.  REPLACED THE MAP.
